# SDR 2022FA0000568

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N774CB
- Make and model: Hughes 369E
- Aircraft serial: 0016
- Aircraft time: 6,724 hours, 4,377 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369A5364
- Condition: Broken
- Location: Main Rotor
- Part time: 83 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL CLUTCH WAS REMOVED FOR A DIFFERENT DISCREPANCY AND WAS FOUND TO HAVE A BAD SPRAG CLUTCH 300 HOURS AFTER OVERHAUL. NEXT CLUTCH WAS FOUND TO HAVE A BAD SPRAG CLUTCH 82 HOURS AFTER OVERHAUL. NEXT CLUTCH WAS FOUND TO HAVE A BAD SPRAG CLUTCH 0 TSO .
